# SDR SWAA2016081854897

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 31,993 hours, 18,713 cycles
- System (JASC): 2700 · Flight Control System
- Part: Memory Device
- Part number: 3104
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  SMOKE OBSERVED COMING FROM FIRST OFFICERS CONTROL WHEEL MEMORY DEVICE.   R & R FIRST OFFICERS CONTROL WHEEL MEMORY DEVICE IAW MM.
